# SDR HYIA20221114002

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 39,937 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Crossbeam
- Part number: 565410412
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 15,033 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ON N223PB, A MULTIPLE CRACKS WERE VISUALLY IDENTIFIED ON THE RH NACELLE CROSSOVER BEAM (P/N: 5654104-2). ONE CRACK ON THE FRONT FACE OF THE BEAM AT APPROXIMATE RWS 87.44 WITH AN APPROXIMATE LENGTH OF 3.780 INCHES. A SECOND CRACK WAS IDENTIFIED ON THE LOWER CHANNEL PERPENDICULAR TO THE LENGTH OF THE CHANNEL ALSO AT THE SAME WING STATION, EXTENDING FROM THE FRONT FACE ACROSS THE TOP OF THE CHANNEL AND DOWN THE REAR FACE.  A THIRD CRACK WAS VISUALLY IDENTIFIED ON THE AFT FACE OF THE BEAM AT THE SAME WING STATION STARTING FROM THE BOTTOM EDGE TRAVELING UP APPROXIMATELY 1.704 INCHES BEFORE TRAVELING UP 2.262 INCHES FURTHER AT AN APPROXIMATE ANGLE OF 30 DEGREES. THIS NACELLE HAD SPECIAL INSPECTION 402-4 COMPLIED WITH 238.5 HOURS AGO, AND SPECIAL INSPECTION 402-1 COMPLIED WITH 60.7 HOURS AGO. THIS BEAM WILL BE REPLACED USING NEW PARTS.
